# SDR AALA20100626TUL01

- Difficulty date: June 26, 2010
- Submitted: October 6, 2010
- Operation: Air carrier
- Aircraft: N974TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53624
- Aircraft time: 31,615 hours, 15,182 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN FUSELAGE SKIN AT FASTENER, STATION 1380, ABOVE RIGHT ENGINE PYLON.  STOP DRILLED CRACK AND INSTALLED DOUBLER PER SRM 53-01-00, 53-30-00 AND AARD 51-60-00-04.
